Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 163, NWS Atlanta, GA

April 15, 2011Cobb County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2011, 7:11 PM EDT for Cobb County, Douglas County, Fulton County, Georgia. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 7:11 PM EDT (23:11 UTC)
Expired
Apr 15, 2011, 7:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cobb County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 7:15 PM EDTHAIL 0.5Douglasville, GA
Apr 15, 7:21 PM EDTTSTM WND DMGDouglasville, GADOUGLAS COUNTY 911 RELAYED A REPORT OF A STRUCTUAL COLLAPSE IN DOWNTOWN DOUGLASVILLE. 911 ALSO STATED THAT THERE WAS WIDESPREAD TREE DAMAGE IN THE COUNTY.
Apr 15, 7:28 PM EDTTSTM WND DMGLithia Springs, GADOUGLAS COUNTY EMA RELAYED A REPORT OF A BUILDING WITH ITS ROOF TORN OFF.
Apr 15, 7:44 PM EDTTSTM WND DMGMarietta, GACOBB COUNTY 911 RELAYED A REPORT OF COUNTY WIDE TREE DAMAGE AND POWER LINES DOWN.
Apr 15, 7:51 PM EDTHAIL 12 S Smyrna, GA
Apr 15, 7:54 PM EDTTSTM WND DMG3 S Smyrna, GAA COUPLE OF TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 5:46 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WUUS52 KFFC 152311
SVRFFC
GAC067-097-121-152345-
/O.NEW.KFFC.SV.W.0163.110415T2311Z-110415T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  DOUGLASVILLE...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOUGLASVILLE...LITHIA SPRINGS...POWDER SPRINGS...AUSTELL...SMYRNA
  AND MARIETTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING
FOR NORTHERN GEORGIA.

&&

LAT...LON 3378 8490 3377 8483 3379 8478 3379 8473
      3387 8473 3389 8472 3399 8456 3379 8442
      3360 8486 3366 8491
TIME...MOT...LOC 2311Z 239DEG 26KT 3372 8482

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:52 PM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 15, 3:52 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI APR 15 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SEVERE THUNDERSTORMS ONGOING TO OUR WEST THIS AFTERNOON AHEAD OF
A STRONG SURFACE COLD FRONT WHICH WAS JUST CROSSING THE MISSISSIPPI
RIVER. MODELS CONSISTENT IN DECREASING CAPE VALUES OVER GEORGIA
THIS EVENING...HOWEVER THE ATMOSPHERE IS STRONGLY SHEARED WITH A
LOW LEVEL JET IN EXCESS OF 50KT. A NORTHWARD MOVING WARM FRONT
SHOULD HELP DESTABILIZE THE AIR MASS THIS AFTERNOON AND EVENING
...AND THIS SHOULD SUPPORT STRONG TO A FEW SEVERE THUNDERSTORMS
ACROSS THE CWA. SEVERE THREAT SHOULD LAST OVERNIGHT AS THE STORMS
TRACK EASTWARD ACROSS THE CWA. MODELS SHOW RAPID DRYING ALOFT
SATURDAY...AND HAVE DECREASED POPS WEST TO EAST SATURDAY MORNING.
WINDS LOOK BORDERLINE FOR A WIND ADVISORY SATURDAY...BUT WILL LET
NEXT SHIFT TAKE ANOTHER LOOK. ONLY SHOWERS EASTERN ZONES DURING
SATURDAY AFTERNOON. WESTERLY FLOW ALOFT FOR REMAINDER OF THE SHORT
TERM WILL KEEP THE AREA DRY. WITH STRONG SOUTHERLY FLOW...HAVE
LEANED TOWARD THE WARMER OVERNIGHT LOWS. OTHERWISE A BLEND OF
MAV/MET LOOKS OKAY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
HAVE MADE NO CHANGES TO THE LONG TERM. UPPER FLOW IS MOSTLY ZONAL
THROUGH MID WEEK THEN BECOMES MORE SOUTHWEST. A FRONTAL BOUNDARY
SEEMS TO BECOME NEARLY STATIONARY TO OUR NORTH. WILL CONTINUE WITH
LOW CHANCE POPS TUESDAY THROUGH FRIDAY AS A COUPLE OF WAVES MOVE
ALONG THE FRONTAL BOUNDARY.

&&

FIRE WEATHER...
/ISSUED 417 AM EDT FRI APR 15 2011/

AVIATION...
18Z UPDATE...
TSTMS OVER AL EXPECTED TO MOVE INTO GA THIS AFTERNOON AND CONTINUE
THROUGH THE OVERNIGHT HOURS. MODELS VARY ON TIMING AND LOCATION OF
STORMS...AND HAVE COMPROMISED TO INDICATE POSSIBLE TSTMS IN THE
ATL METRO AREA BETWEEN 20-22Z...WITH OTHER TAF SITES FOLLOWING
SUIT...THEN RAIN IN AND AROUND THE AREA UNTIL 03-04Z WHEN ANOTHER
ROUND OF TSTMS DEVELOP. SQUALL LINE NATURE EXPECTED WITH THE FINAL
ROUND...WITH STORMS CLEARING OUT QUICKLY ONCE IT MOVES THROUGH.
WINDS SHOULD BE SE AND GUSTY THROUGH 04Z...WITH 15G25KT
ANTICIPATED IN MOST AREAS. EXPECT BKN-OVC MVFR THROUGH SAT
AM...WITH POSSIBLE LOWER CIGS AND VSBYS IN TSTMS. WINDS PICK BACK
UP SAT LATE MORNING WITH GUSTS AGAIN TO 25KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS EXCEPT HIGH CONFIDENCE ON WINDS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  72  42  75 / 100  60  10   5
ATLANTA         58  68  44  71 / 100  20   5   5
BLAIRSVILLE     56  61  36  71 / 100  60  10   5
CARTERSVILLE    56  68  37  74 / 100  50  10   5
COLUMBUS        63  75  44  76 /  80  20   5   5
GAINESVILLE     57  64  43  73 / 100  60  10   5
MACON           60  75  43  76 /  90  20   5   5
ROME            58  69  40  74 / 100  40  10   5
PEACHTREE CITY  56  70  39  72 / 100  20   5   5
VIDALIA         68  79  51  76 /  70  30   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

41
Hazardous weather outlook, Apr 15, 11:51 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EDT FRI APR 15 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1151 AM EDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS EVENING AND OVERNIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE
MIDWEST THIS AFTERNOON WHILE AN ASSOCIATED COLD FRONT TRAVERSES THE
SOUTHEAST TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WIND
AND FREQUENT LIGHTNING. LARGE HAIL AND ISOLATED TORNADOES WILL
ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL ENTER NORTHWEST
GEORGIA AROUND 8 PM EDT AND CONTINUE ACROSS GEORGIA THROUGH THE
OVERNIGHT HOURS...EXITING CENTRAL GEORGIA LATE SATURDAY MORNING.

.DISCUSSION...
A STRONG COLD FRONT WILL PUSH ACROSS THE SOUTHEAST TONIGHT. AHEAD
OF THE SYSTEM...STRONG SOUTHERLY WINDS WILL SUPPLY A
WARM...MOIST...AND MODERATELY UNSTABLE AIRMASS TO THE AREA.
CAPE VALUES OF 500-1500 J/KG AND LIFTED INDEX VALUES OF -1 TO -3 WILL
BE SUFFICIENT FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ALONG AND
AHEAD OF THE COLD FRONT. DEEP LAYER SHEAR AND STRONG UPPER LEVEL
SUPPORT WILL ALLOW FOR SOME STORMS TO BECOME SEVERE. ALTHOUGH
ISOLATED SUPERCELLS WILL BE POSSIBLE AHEAD OF THE MAIN SQUALL
LINE...THE MAIN THREAT WILL BE THE DAMAGING WIND ASSOCIATED WITH THE
SQUALL LINE.

.OTHER HAZARDS...
WINDY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS
AFTERNOON...GENERALLY NORTH OF A LINE FROM CARROLLTON TO MARIETTA TO
HELEN. SEE THE WIND ADVISORY /NPWFFC/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND TUESDAY THROUGH
THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS EVENING
AND OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, Apr 15, 6:03 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     FAIRMOUNT               34.44N 84.70W
04/15/2011                   GORDON             GA   COUNTY OFFICIAL

            GORDON COUNTY EMA RELAYED A REPORT OF WIDESPREAD TREE
            DAMAGE ALONG WITH SOME DOWNED POWER LINES IN SOUTHEAST
            GORDON COUNTY.

&&

AGIBBS
Special weather statement, Apr 15, 6:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT FRI APR 15 2011

GAZ002-004-005-011-012-019-152245-
606 PM EDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CHATTOOGA...FLOYD AND GORDON
COUNTIES UNTIL 645 PM EDT...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VILLANOW TO 8 MILES SOUTH OF SUBLIGNA...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WHITFIELD...WALKER...MURRAY...CHATTOOGA...FLOYD AND GORDON COUNTIES
THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LAKE MARVIN...SUBLIGNA...VILLANOW...SUTTLES MILL...MILL CREEK...
TILTON...DALTON...DAWNVILLE...SUGAR VALLEY...RESACA...NORTH GEORGIA
SPEEDWAY...CHATSWORTH...ETON...NICKELSVILLE AND SUMAC.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, Apr 15, 6:17 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI APR 15 2011

GAZ042-052-152300-
617 PM EDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN CARROLL AND HEARD COUNTIES UNTIL 700 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLACKJACK MOUNTAIN...MOVING NORTHEAST AT 35
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL
AND HEARD COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE EPHESUS...BLACKJACK MOUNTAIN...ROOSTERVILLE...
CENTRALHATCHEE...BOWDON...TYUS...ROOPVILLE...PLANT WANSLEY...
LOWELL...CARROLLTON...CLEM...WHITESBURG...SEATON LAKE...BYERS
CROSSROADS AND TREASURE LAKE.
Local storm report, Apr 15, 6:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             SONORAVILLE             34.45N 84.83W
04/15/2011  E1.25 INCH       GORDON             GA   PUBLIC

0515 PM     HAIL             JASPER                  34.47N 84.43W
04/15/2011  E1.25 INCH       PICKENS            GA   PUBLIC

&&

BG
Local storm report, Apr 15, 6:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             JASPER                  34.47N 84.43W
04/15/2011  E1.25 INCH       PICKENS            GA   PUBLIC

&&
GORDON COUNTY REPORT INCORRECT...WILL RETRANSMIT!

BG
Local storm report, Apr 15, 6:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     SONORAVILLE             34.45N 84.83W
04/15/2011                   GORDON             GA   AMATEUR RADIO

            TREES ON HOUSE AND POWERLINE

&&

BG

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:12 AM EDTWind AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more16 hr
Apr 15, 4:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Murray, Pickens51 min
Apr 15, 5:14 PM EDTTornado WarningFFCGilmer, Gordon, Pickens46 min
Apr 15, 5:52 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens23 min
Apr 15, 6:14 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Lumpkin, Union46 min
Apr 15, 6:20 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield25 min
Apr 15, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll46 min
Apr 15, 6:35 PM EDTSevere Thunderstorm WarningFFCTowns40 min
Apr 15, 6:38 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon52 min
Apr 15, 6:41 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Apr 15, 6:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding, Polk46 min
Apr 15, 6:52 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding23 min
Apr 15, 7:07 PM EDTSevere Thunderstorm WarningFFCHarris, Troup38 min
Apr 15, 7:22 PM EDTTornado WarningFFCHarris, Muscogee38 min
Apr 15, 7:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Apr 15, 7:51 PM EDTTornado WarningFFCHarris, Meriwether, Talbot39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.